MathSciNet Relay Station
MathSciNet bibliographic data
MR572536 08C15 (20M07)
Sapir, M. V. On the quasivarieties generated by finite semigroups. Semigroup Forum 20 (1980), no. 1, 73–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement